Open Access
Translator Disclaimer
2005 Some analogs of Zariski's Theorem on nodal line arrangements
A D Raza Choudary, Alexandru Dimca, Ştefan Papadima
Algebr. Geom. Topol. 5(2): 691-711 (2005). DOI: 10.2140/agt.2005.5.691


For line arrangements in 2 with nice combinatorics (in particular, for those which are nodal away the line at infinity), we prove that the combinatorics contains the same information as the fundamental group together with the meridianal basis of the abelianization. We consider higher dimensional analogs of the above situation. For these analogs, we give purely combinatorial complete descriptions of the following topological invariants (over an arbitrary field): the twisted homology of the complement, with arbitrary rank one coefficients; the homology of the associated Milnor fiber and Alexander cover, including monodromy actions; the coinvariants of the first higher non-trivial homotopy group of the Alexander cover, with the induced monodromy action.


Download Citation

A D Raza Choudary. Alexandru Dimca. Ştefan Papadima. "Some analogs of Zariski's Theorem on nodal line arrangements." Algebr. Geom. Topol. 5 (2) 691 - 711, 2005.


Received: 18 October 2004; Revised: 12 May 2005; Accepted: 27 June 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1081.32018
MathSciNet: MR2153112
Digital Object Identifier: 10.2140/agt.2005.5.691

Primary: 32S22, 55N25
Secondary: 14F35, 52C35, 55Q52

Rights: Copyright © 2005 Mathematical Sciences Publishers


Vol.5 • No. 2 • 2005
Back to Top